Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Blood and puss cells in urine. Took antibiotic injection did not help. X-ray report of liver normal. Why?

Respect Sir, I was having blood and puss cells in urine. Then the doctor have me some Antibiotics injections, which I take 20 of it. But after few days I see blood again in urine. P.s: I have taken the xrays of liver, culture of urine all the reports were normal. I didn't understand it why there is still blood. After the injection when I went to the doctor again for checkup there was no blood but puss cells were there 30 to 40. Kindly help me. My age is 18
Asked On : Sat, 13 Apr 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
urinary tract infection cAUSES blood and puss iin urine that is normal in need the specific antibiotics according to the urine cultre sensitivity.......get a repeat urine c/s....or urinary tract anatomical abnormality can cause persistent puss and blood ,get a ivu and retrograde test.....or you are having renal TB......get tested
take care
Answered: Sun, 14 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor